PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 92 | 2 | 99-104
Tytuł artykułu

On the representation of integers as sums of distinct terms from a fixed set

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Czasopismo
Rocznik
Tom
92
Numer
2
Strony
99-104
Opis fizyczny
Daty
wydano
2000
otrzymano
1996-04-02
poprawiono
1999-05-21
Twórcy
  • ELTE TFK, Eötvös University, Markó u. 29, H-1055 Budapest, Hungary
Bibliografia
  • [1] J. W. S. Cassels, On the representation of integers as sums of distinct summands taken from a fixed set, Acta Sci. Math. (Szeged) 21 (1960), 111-124.
  • [2] P. Erdős, On the representation of large integers as sums of distinct summands taken from a fixed set, Acta Arith. 7 (1962), 345-354.
  • [3] P. Erdős and R. L. Graham, On a linear diophantine problem of Frobenius, ibid. 21 (1972), 399-408.
  • [4] J. Folkman, On the representation of integers as sums of distinct terms from a fixed sequence, Canad. J. Math. 18 (1966), 643-655.
  • [5] G. Freiman, New analytical results in subset-sum problem, Discrete Math. 114 (1993), 205-218.
  • [6] R. L. Graham, Complete sequences of polynomial values, Duke Math. J. 31 (1964), 275-286.
  • [7] A. Sárközy, Finite addition theorems II, J. Number Theory 48 (1994), 197-218.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav92i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.